# SDR SWAA2024123071960

- Difficulty date: November 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA695 AND RBL24.75 AT CENTER WING BOX 2024-732017<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025.   REPLACED ANGLE AND FASTENERS LOCATED STA695 AND RBL24.75 AT CENTER WING BOX IAW B737-700 SRM: 51-40-02 AND DWG: 273A9110; SHEET 6; REV. A.
